X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
bounds (2) 2
covering (2) 2
lattice point (2) 2
linear subspace (2) 2
lower bounds (2) 2
mathematics (2) 2
point-hyperplane incidence (2) 2
11h31 (1) 1
52c07 (1) 1
52c10 (1) 1
algorithms (1) 1
arrangements (1) 1
bipartite subgraph compression (1) 1
combinatorics (1) 1
complexity (1) 1
computational mathematics and numerical analysis (1) 1
computer science (1) 1
computer science, theory & methods (1) 1
graphs (1) 1
hopcroft's problem (1) 1
hyperplanes (1) 1
integers (1) 1
mathematics, applied (1) 1
norm-graphs (1) 1
point-hyperplane incidence structure (1) 1
point–hyperplane incidence (1) 1
progress (1) 1
subspaces (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Discrete & Computational Geometry, ISSN 0179-5376, 3/2019, Volume 61, Issue 2, pp. 325 - 354
Let d and k be integers with $$1 \le k \le d-1$$ 1 ≤ k ≤ d - 1 . Let $$\Lambda $$ Λ be a d-dimensional lattice and let K be a d-dimensional compact convex body... 
Computational Mathematics and Numerical Analysis | Lattice point | Point–hyperplane incidence | 52C10 | Covering | Mathematics | Combinatorics | Linear subspace | 52C07 | 11H31 | MATHEMATICS | BOUNDS | COMPUTER SCIENCE, THEORY & METHODS | Point-hyperplane incidence | GRAPHS | Integers | Lower bounds | Subspaces | Hyperplanes
Journal Article
Computational Geometry: Theory and Applications, ISSN 0925-7721, 2003, Volume 25, Issue 1, pp. 13 - 20
In this paper we discuss three closely related problems on the incidence structure between n points and m hyperplanes in d-dimensional space: the maximal... 
Lower bounds | Point-hyperplane incidence structure | Bipartite subgraph compression | Hopcroft's problem | MATHEMATICS | point-hyperplane incidence structure | MATHEMATICS, APPLIED | BOUNDS | NORM-GRAPHS | COMPLEXITY | PROGRESS | bipartite subgraph compression | ALGORITHMS | ARRANGEMENTS | lower bounds
Journal Article
Leibniz International Proceedings in Informatics, LIPIcs, ISSN 1868-8969, 06/2017, Volume 77, pp. 121 - 1216
Conference Proceeding
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.